MathSciNet Relay Station
MathSciNet bibliographic data
MR2577792 (2010m:34106) 34K10
Boichuk, A.; Diblík, J.; Khusainov, D.; Růžičková, M. Fredholm's boundary-value problems for differential systems with a single delay. Nonlinear Anal. 72 (2010), no. 5, 2251–2258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement